Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Scalability of Sparse Cholesky Factorization

Title data

Rauber, Thomas ; Rünger, Gudula ; Scholtes, Carsten:
Scalability of Sparse Cholesky Factorization.
In: International Journal of High Speed Computing. Vol. 10 (1999) Issue 1 . - pp. 19-52.
ISSN 0129-0533
DOI: https://doi.org/10.1142/S012905339900003X

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Computer Science > Chair Applied Computer Science II > Chair Applied Computer Science II - Univ.-Prof. Dr. Thomas Rauber
Result of work at the UBT: No
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
Date Deposited: 12 Dec 2019 08:24
Last Modified: 12 Dec 2019 08:24
URI: https://eref.uni-bayreuth.de/id/eprint/25402